# SDR AALA20180117002

- Difficulty date: January 15, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 10,551 hours, 3,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR DAMPER BOTTLE PRESSURE BELOW LIMITS. SERVICED L4 DOOR DAMPER BOTTLE PER AMM 52-10-00. OKAY FOR SERVICE.
